Tonight she seemed lethargic so I used Karo syrup and managed to get a little…

Tonight she seemed lethargic so I used Karo syrup and managed to get a little in her mouth. Earlier she threw up, peed on the kitchen floor and pooped in the hall. I gave her insulin dose for the evening and she is laying in the kitchen with her head up by the water dish. Is there anything else I can do before I can bring her in tomorrow???

Browse Topics:
Subscribe
Notify of
30,116 Comment threads
363 Thread replies
Followers
 
Most reacted comment
Hottest comment thread
Comment authors
2 Comments
Inline Feedbacks
View all comments
Ionko Gueorguiev
4 years ago

As a diabetic my self, being thirsty and going to the bathroom often is one of the 1st signs of high blood sugar. Vomiting and stomach pain is clear sign of hyperglycemia. On the other hand, dizziness, weakness, loss of energy, blurry vision are signs of low blood sugar. As always a blood glucose test is the best way to find out. If you feel comfortable taking a speck of blood yourself you can get a meter and test strips at any pharmacy over the counter for less than $50.